Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331

    Exclamation Unusual Injection Pain

    I took a shot of fina/prop in the quad this morning and noticed 1/2 way through some serious pain and burning. I had to stop and massage out the pain. I have been doing this for awhile so I am familiar with correct ways and area to inject. The pain was part burning, throbbing and for a minute really unbearable and it felt like it was close to the bone. Then came rapid heart beat, cold sweat and that really terrible metal taste from the tren . I aspirated and saw no blood, but noticed that while I was injecting it was really slow and took a lot of pressure to move the prop/fina into the muscle. Also this is a new batch of homemade prop from the painless kit maker. This time I added a little bit more powder to my batch upping the dosage from 100mg to 150mgs per ml. The solution looks like it suspended ok, but was just alittle darker and hazy. Any ideas on what could have caused the unusual painful injection? thanks!

  2. #2
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    IMHO it sounds you were just too close to a nerve.

  3. #3
    zx7racing's Avatar
    zx7racing is offline Senior Member
    Join Date
    Apr 2003
    Location
    TEXAS
    Posts
    1,018
    maybe while you were injecting- the needle moved and did hit a vien after you asp.
    is this your first time shotting this brew?

  4. #4
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331

    Thanks for the replies

    Yeah I may have hit a nerve or the needle moved and nicked a vein. Whatever it was, it scared the sheet out of me. Especially the rapid heart beat and intense pain around the injection site. I have to take another shot tomorrow so we will know if it was just that or somethin perhaps to do with the solution. Thanks again.

  5. #5
    qckgixxer1k's Avatar
    qckgixxer1k is offline Junior Member
    Join Date
    Feb 2004
    Posts
    76
    im going through the same pain right now! It sucks to sit down......

  6. #6
    big4nuthin is offline Associate Member
    Join Date
    Feb 2004
    Posts
    331
    ouch! Also seems like I am a little more tense since i took the shot. Wondering if the Fina or higher concentrate prop might be the cause. Maybe its just anxiety.

  7. #7
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    I refuse to shoot quads anymore. Do glutes or delts.

  8. #8
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Quote Originally Posted by Money Boss Hustla
    I refuse to shoot quads anymore. Do glutes or delts.
    Ditto

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •